Kinematic reduction and the Hamilton-Jacobi equation
PublisherAmerican Institute of Mathematical Sciences
Rights accessOpen Access
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder
A close relationship between the classical Hamilton- Jacobi theory and the kinematic reduction of control systems by decoupling vector fields is shown in this paper. The geometric interpretation of this relationship relies on new mathematical techniques for mechanics defined on a skew-symmetric algebroid. This geometric structure allows us to describe in a simplified way the mechanics of nonholonomic systems with both control and external forces.
CitationBarbero, M. [et al.]. Kinematic reduction and the Hamilton-Jacobi equation. "Journal of Geometric Mechanics", 2012, vol. 4, núm. 3, p. 207-237.